Three point discretization of order four and six for (du/dx) of the solution of non-linear singular two point boundary value problem

Mohanty, R.K., Evans, D.J. and Dey, S., 2001. Three point discretization of order four and six for (du/dx) of the solution of non-linear singular two point boundary value problem. International Journal of Computer Mathematics, 78 (1), pp. 123-139. ISSN 0020-7160

Full text not available from this repository.
Item Type: Journal article
Publication Title: International Journal of Computer Mathematics
Creators: Mohanty, R.K., Evans, D.J. and Dey, S.
Publisher: Gordon Breach Publishing, Taylor & Francis Group
Place of Publication: Philadelphia, PA
Date: 2001
Volume: 78
Number: 1
ISSN: 0020-7160
Divisions: Schools > School of Science and Technology
Depositing User: EPrints Services
Date Added: 09 Oct 2015 11:12
Last Modified: 09 Oct 2015 11:12
URI: http://irep.ntu.ac.uk/id/eprint/24336

Actions (login required)

Edit View Edit View

Views

Views per month over past year

Downloads

Downloads per month over past year